Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin ryan123

Posted by Dave1 on March 6, 2004, at 18:48:39

In reply to Re: withdrawl from Klonopin, posted by ryan123 on March 6, 2004, at 17:48:54

Six drugs at times seems quite excessive. Maybe you should consider consulting another doctor.

Dave


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dave1 thread:253823
URL: http://www.dr-bob.org/babble/20040304/msgs/321286.html